MathSciNet Relay Station
MathSciNet bibliographic data
MR1045376 60F99 (28D20 54H20)
Coelho, Zaqueu; Parry, William Central limit asymptotics for shifts of finite type. Israel J. Math. 69 (1990), no. 2, 235–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement